Rigidity theorems on odd dimensional manifolds

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43090

Pure and Applied Mathematics Quarterly, 5, (3), 1139-1160, 2009.7
We prove several rigidity theorems for elliptic genera associated to Toeplitz operators on odd dimensional spin manifolds. We also prove an equivariant odd index theorem for Dirac operators with involution parity and the Atiyah-Hirzebruch vanishing theorems for odd dimensional spin manifolds.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:15:00 uploaded by Kefeng_Liu ] [ 439 downloads ] [ 0 comments ]
  title={Rigidity theorems on odd dimensional manifolds},
  author={Kefeng Liu, and Yong Wang},
  booktitle={Pure and Applied Mathematics Quarterly},
Kefeng Liu, and Yong Wang. Rigidity theorems on odd dimensional manifolds. 2009. Vol. 5. In Pure and Applied Mathematics Quarterly. pp.1139-1160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111500066408650.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved